# SDR SWI2025F01524

- Difficulty date: October 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 44,428 hours, 41,398 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERU RIB CAP ANGLE CRACKED AT W/S 48.30  (FILED CLOSED)REMOVE AND REPLACED LH BATT RIB CAP ANGLE AT W/S 48.30 REF DWG600-10389 REV E AND CRJ200 SRM 51-42-21.COMPLIED WITH 51-900-1003-SKY
